advertisement
Question
Posted by: JOHN | 2008/06/23

MEDICALLY OR MENTALLY SICK

HI,

MY COLLEGUE AT WORK'S WIFE IS SICK AND HE ISAT THE ENDS OF HIS MIND TRYING TO FIGURE OUT WHAT IS UP. SHE IS 54 AND USES NORMAL HORMONE MEDS AND NOTHING ELSE. HER PROBLEM IS THAT SHE CAN'T REMEMBER. HIS LAST RESORT HAS BEEN TO TAKE HER TO A BRAIN SPECIALIST THAT DIDN'T GET MUCH WRONG WITH HER OTHER THAN NORMAL SHRINKING OF THE BRAIN. SHE ALSO HAS SOME POBLEMS WITH HER EYES, SO SHE CAN'T SEE TO GOOD. ACCORDING TO HER THEIR ISN'T ANYTHING THAT CAN BE DONE AND THAT SHE IS LOSING HER SIGHT.

MY COLLEGUE IS STARTING TO THINK THAT SHE IS PRETENDING TO BE SICK AS HE HAS ALSO TAKEN HER TO ABOUT 5 OTHER DOCS. AND NOT ONE OF THESE CAN FIND ANY PROBLEM. I DON'T KNOW MUCH BUT IT IS STARTING TO GET TO ME AND I'M HOPING TO GET THEM SOME HELP. IS THEIR ANY OTHER SPECIALIST SHE CAN GO AND SEE? COULD YOU SUGGEST SOMEONE OR SOMETHING?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds very mysterious. As Anon says, both symptoms can at times be related to hormone issues, along with many other possible causes. But one doesn't just accept that someone is losing sight without searching for a definite and possibly remediable cause. If there is any possibility of psychological factors either causing or aggravating the situation, seeing a psychiatrist could really help, if she could be persuaded to do so

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anon | 2008/06/23

Post this to GynaeDoc because both memory loss and eye sight problems can be related to hormone replacement (or lack) therapy.

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement